# SDR SWAA2012061905060

- Difficulty date: June 9, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 54,632 hours, 44,478 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645262A
- Part serial: MA1247
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER FITTING BROKEN.  REMOVED AND REPLACED SPOILER IAW MM.
